It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Weight Loss Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 06-13-2011, 12:57 AM   #1
Junior Member
(female)
 
Join Date: Mar 2010
Posts: 21
susyyy HB User
Help.. side effects from Sibutramine still there, Im miserable :(

Hi there..

Here is my story

At around January 2010, a friend introduced me to this slimming pill. She tried to convince to take it but I didnt accept. After a while of convincing me, she eventually did convince me and it helped my decision knowing that not only she was taking it but also her husband,. mother and 2 sisters, so I said what the heck, let me try it.

I was supposed to take 1 pill a day, and thats what I did, I started taking a pill a day. After around 4 days, I started to feel weird things, like dry mouth, burning sensation in my mouth, something stuck in my throat, and I was feeling nauseous, like I wanted to vomit - I also had insomnia and rapid heart palpitations. I then told my friend what was happening and she said it was normal and that later it would feel stable and will fade away. So I ignored those symptoms and went ahead and continued. By the end of the second week, I was done, I was feeling miserable, thats when I looked in the mirror and my tongue was different. It was cracked a LOT!! < edited >
Yes, my tongue was weird looking, it was also sore and it looked swollen, I also was breathing fire, I felt like a dragon! everything was burning my tongue, like if I ate something sour my tongue would hurt! Colgate even burns it! So to conclude, my symptoms by the end of the 2 weeks I took in the pills were:

- Burning tongue
- Sore/ tingling tongue
- Cracked/fissured tongue
- hoarse voice
- burning breath
- dry lips
- white coated tongue
- Dry mouth - absolutely NO SALIVA!

I stopped the pills by the end of week number 2, and the symptoms were still there!!!!!!!! So I was like that for about a month.. they were not as bad as when I was taking it, but I felt not normal, not like before taking them. So out of curiosity, I had to take a pill to see if my symptoms were going to get worse. So I took 1 one morning, and BAM! I was again miserable!!!! my mouth went out of control!!

After few months I decided to check with a doctor, so I went to see a Gastroenterologists and he said I had to do endoscopy. So I did so and he said that everything was normal but maybe I had GERD. I said maybe? he said that tube connected from esophagus to stomach wasnt tight that it was a bit loose, I said what does that mean, if it was bad, he said no, that the measurement was normal, but seemed I had acid more than normal. I told him about the pills, he said that I should forget that that pills dont do that. So he put me on Nexium, and I went to Lebanon July 2010. I went to see an ENT in Beirut and he did an awake endoscopy, inserting in my mouth a metal thing, he said that nothing is wrong, that it can be solved, I should just have Pariet for 6 months and also told me to inhale Nasonex. I did that and I am still miserable. My tongue is still there..... BAD!!

Anyway, that's when I started researching like a maniac. All I was getting was dry mouth is a symptom of Cancer, of AIDS. I was like ***! Then I read about people confusing GERD with low acidity in stomach? that having low acidity may lead to the same symptoms of having high acidity? I also read that one of the symptoms of having low acidity is having cracked weak nails, and my toenails are very bad, they are chopped and weak, and yellowish!!

I am also having issues a lot with swollen tonsils, I get a lot of tonsil stones (disgusting) and tonsillitis, my tonsils develop a lot of white dots is unbelievable. I am always sick! I am now taking Luivac to improve my immunity system, and BION3 which are probiotics to help out with gut flora. I took Diflucan few times as well..

So its been around a year and half and I am miserable.

Now to the question - why has it been long to get to normal? what can I do to be the way I were? Its ruining my life.

Last edited by hb-mod; 06-13-2011 at 01:06 AM. Reason: Please don't post unapproved websites, per Posting Policy. Thanks.

 
Sponsors Lightbulb
   
Old 06-17-2011, 02:56 PM   #2
Newbie
(male)
 
Join Date: Jun 2011
Location: not available
Posts: 7
biggee HB User
Re: Help.. side effects from Sibutramine still there, Im miserable :(

sibutramine is poison... last time i checked it was forbidden in many countries because it caused heart problems... i'm not judging though, i took it too, but had other side effects (depression)...

i'm sorry to hear you have such side effects...

now not to be a jerk, but do you have a healthy diet? don't forget to eat vegetables, fruits or take vitamins... if you are on a crash diet/anorexic and taking sibutramine, you are basically killing yourself

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Weight Loss on Antidepressants...Help!!! missy101 Weight Loss 12 01-29-2011 07:52 AM
Please HELP! I think I might have taken more than my dose... wickdapple Weight Loss 1 06-18-2010 10:54 AM
Help! My weightloss plan - eating plan! Need opinions! F_C_R_S Weight Loss 0 01-31-2008 12:06 AM
Sibutramine/Meridia, how long to clear the system? davida76 Weight Loss 0 12-13-2007 02:08 AM
Insurance won't cover gastric bypass...now what? Very desperate, need help. Unhappygirl74 Weight Loss 3 08-01-2007 02:54 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Effexor Meridia
Paxil
Phentermine
Potassium
  Prozac
Synthroid
Xenical
Wellbutrin
Zoloft




TOP THANKED CONTRIBUTORS



janewhite1 (8), slenderella (4), Lisa_P (3), Jess75 (3), Kszan (3), hollns (3), Administrator (3), Moxie75 (2), JohnR41 (2), MysticDreams (2)

Site Wide Totals

teteri66 (1180), MSJayhawk (1006), Apollo123 (906), Titchou (850), janewhite1 (823), Gabriel (759), ladybud (755), midwest1 (669), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 02:58 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!